Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: An update since Seroquel barbaracat

Posted by katia on July 8, 2004, at 17:35:32

In reply to An update since Seroquel, posted by barbaracat on July 8, 2004, at 17:20:39

> First day after taking a teeensy (12.5) dose of Seroquel last night. Had very vivid and instructive dreams that I've missed. Haven't really dreamt in a while so I'm very curious about Seroquel's REM effects. The dreams tell me it takes you to stage 3, but it's stage 4 that I need for fibromyalgia healing.

**Hey Barb,
That was actually a question I just posed to katy in the previous post re: REM. Seroquel is pretty potent eh? I've been taking it for a year straight. At first I was only taking 6.25mg and now I'm taking almost 25mg. Also, at first, I also took it ocassionally, not every night and noticed when I did take it I was slightly more depressed, slowed down the next day. I am groggy in the morning and sleep like 9 hours or am tired. But I've been taking it for so long now, I don't know if it's worn off those initial s/e or if I've just gotten used to them. I actually do remember being really affected by it at first. Your system just needs to adjust to it. How well were you sleeping prior to Seroquel?

Right now, I'd prefer possible slowed downess to insomnia. Insomnia is hell. And with Seroquel i rarely experience it at any time during the night. and when I wake up, I fall easily back to sleep.

I would give it about a month and see if the grogginess goes away or is more tolerable. I definitley need a cup of coffee in the morning to get going and hate to rush off upon awakening.
In january when I was a bit hypo, i was only taking Seroquel and needed from 50-75mg for sleep. From what I've heard, there is a limit on how high you go before the sedation is not a s/e. So if you are on very high doses, sedation isn't a problem. But on small doses, it's used for sleep. Doesn't make sense at all!
Keep me posted.
take care,
Katia
>
> Felt like a board hit me over the head when I woke up and have felt very dopey all day - like duhhhhh!! This is better than the hand-wringing anguish but not so good for cognition. I trust it will go away.
>
> My questions:
> - Does the dopeyness go away with time?
> - Does the morning 'hit with a board' feeling subside? It never did when I was taking trazodone and I have enough trouble getting out of bed in the best of circumstances.
> - What dose maximum do people work up to using it for a bipolar MS and sleeper rather than schizophrenic med?
> - Any thoughts on taking dopamine enhancing stuff like tyrosine? I take tyrosine for thyroid health, but if Seroquel is a dopamine antagonist, is tyrosine counter productive?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:9730
URL: http://www.dr-bob.org/babble/20040704/msgs/364154.html